# SDR ASAA2014101509391

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 66,715 hours, 44,079 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6535352U14
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT S4R BS 727C IS CRACKED.  ACFT GROUNDED. R & R THE STRINGER CLIP IAW SRM 51-40-02-0G-0.
